# SDR YAAA20150428004

- Difficulty date: April 26, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N91060
- Make and model: Cessna T207
- Aircraft serial: 20700047
- Aircraft time: 17,450 hours
- Engine: Cont IO520F
- Engine time: 5,471 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA52006A1
- Part serial: 526G1414484
- Condition: Cracked
- Location: Nr 5
- Part time: 5,471 hours
- Component: Engine, Cont, IO520F
- Component part number: IO520F
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION BORESCOPED ENG & FOUND NR 5 CYLINDER CRACKED FROM LOWER SPARK PLUG BOSS TOWARDS EXHAUST VLV SEAT.
